The relaxation method of solving systems of inequalities with convex functions on the left-hand side
Doklady Akademii Nauk, Tome 160 (1965) no. 5, pp. 994-996
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_160_5_a3,
author = {I. I. Eremin},
title = {The relaxation method of solving systems of inequalities with convex functions on the left-hand side},
journal = {Doklady Akademii Nauk},
pages = {994--996},
year = {1965},
volume = {160},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_160_5_a3/}
}
I. I. Eremin. The relaxation method of solving systems of inequalities with convex functions on the left-hand side. Doklady Akademii Nauk, Tome 160 (1965) no. 5, pp. 994-996. http://geodesic.mathdoc.fr/item/DAN_1965_160_5_a3/